Sudafed Pe Sinus Pain Relief + Anti Inflammatory Double Action Tablets 20 Pack
$20.60
each
$1.03 Each
Description
Sudafed PE Sinus + Anti-Inflammatory Pain Relief Double Action is ideal for temporary sinus pain and headache relief, cold and flu symptoms and blocked or runny noses.- Fast relief from sinus congestion and pressure, plus headache and sinus pain relief
- Non–Drowsy Formula
Contains
- Phenylephrine Hydrochloride, a nasal decongestant that reduces tissue swelling and mucus secretion clearing the nasal passage.
- Ibuprofen for targeted relief of sinus pain and headaches
This Sudafed Sinus + Anti-Inflammatory Pain Relief is:
-Lactose Free
-Gluten Free
-Alcohol Free
-Saccharin Sodium Free
Ingredients
(Per tablet) Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg